|Home||» Products||» O. T. C. Products||» Paracetamol - 650 mg tablets.|
Paracetamol - 650 mg tablets.
Analgesic Antipyritic tablet.
Neuromol - 650 Tab contains Paracetamol - 650 mg (acetaminophen) is a pain reliever and a fever reducer.
Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.
Paracetamol may also be used for other purposes also.
- Contact Details
- ULTRA MARK GROUP OF COMPANIES
ULTRAMARK GROUP OF COMPANIES All Rights Reserved.